QUESTION: Hi doctor,
I am 24 years old male few months back you diagnosed me and told me that i am suffering from sexual excesses and you prescribed me acid phos 30c potency
4pills three times daily for 1 month and i had it for a month and my condition is little bit improved now the transparent liquid still comes
out from my penis while sitting with a girl but the quantity is lesser than earlier and stickiness in the liquid is also qiet less
and my sexual power is still very much less or you can say it has improved only 20% after taking acid phos but here the problem is
i felt side effects also after 27 days the last 3 days of my course i had 5 pills 4 times in a day and on the 30th day i had frequent urination
and on the same day i felt something starchiness and subtle pain in my both the kidney area and both intestine area and my tongue was also bitten.
so i took nux vomica 200 as an antidote for it . and nowadays my penis is cold so, sir now which medicine should i take to improve my sex power as well (selinium)or any other
and what should i do for the smaller amount of transparent liquid which still comes out of my penis or whether am i completly ok.
whether i should continue acid phos but i am afraid of taking it again
And these were the problems accordingly you diagnosed me few months back
1. white transparent fluid comes out of the penis without erection by just
thinking about sex or just by little fraction with girl like sitting closely with a girl and talking to her.
2.I have a desire for sex but ability got decreased
3.feeling of sexual neurasthenia
5.Great loss of semen during sleep without any dreams specially in morning time. but it happens very rare
6.itching in the eyes.
history : I have started masturbating from very early age and done in excess but now I do rarely. and I am suffering from this problem
from past 4 years.
ANSWER: Dear Sushant,
The transparent fluid that you see when you get aroused is the precum, which is a normal secretion. So, please do not worry about that. However, since you say that your sexual desire is still low, I suggest that you try Withania somnifera mother tincture, taking 15 drops in half a glass of water thrice daily for 15 days. Then, get back to me with your response to the medicine. Thank you.
[an error occurred while processing this directive]---------- FOLLOW-UP ----------
QUESTION: hello sir,
one more thing I want to ask whenever i gets arouse and after that when i go for urination at the starting point i feel a sticky liquid comes out in a
very less quantity what is that and i want to start yoga, so what book i should read for it and suggest me auxiliary measures to stay fit.
The sticky fluid must be mucus, which passes out along with your urine. That again is a normal phenomenon. If in doubt, you can give such a sample of your urine containing the sticky fluid to a pathological lab to find out whether it is semen. As for a good yoga book, I would recommend any book by BKS Iyenger. However, I suggest that you get trained by a yoga teacher first and then start doing the asanas at home. To stay fit, try and have regular sleep habits. Rest adequately. Increase your intake of fresh fruits and vegetables. Avoid fried and fatty foods. Drink at least 8 glasses of water every day; and above all, make it a point to exercise daily. If you practice meditation, you will be able to stay mentally fit too. Thank you.